# SDR DALA1162400938

- Difficulty date: October 26, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 59,058 hours, 44,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION STA 200-313 LBL 48.  REMOVED AND REPLACED SEAT TRACK SECTION FROM FS 200-305 LBL 48 DURING PAX MOD VISIT AT ST AEROSPACE SAN ANTONIO.
